MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00048679609065009

Медицинская библиотека · The Australian and New Zealand journal of psychiatry · 1996

Neuroleptic malignant syndrome and risperidone: a case report.

Bonwick R J, Hopwood M J, Morris P L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

OBJECTIVE

To describe a case of neuroleptic malignant syndrome associated with risperidone.

CLINICAL PICTURE: An elderly patient with bipolar affective disorder presented with neuroleptic malignant syndrome and relapse of hypomania after commencing risperidone.

TREATMENT: Risperidone was ceased and the patient monitored closely.

OUTCOME: The symptoms of neuroleptic malignant syndrome were resolved.

CONCLUSION

To our knowledge this is the first such case reported, and suggests that risperidone, like other neuroleptics, is associated with neuroleptic malignant syndrome.

Для цитирования: Bonwick R J, Hopwood M J, Morris P L. Neuroleptic malignant syndrome and risperidone: a case report.. The Australian and New Zealand journal of psychiatry. 1996. DOI: 10.3109/00048679609065009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.